# SDR UALA2011122107046

- Difficulty date: December 20, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 62,349 hours, 8,838 cycles
- Engine: Pwa PW40903
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044425
- Part serial: 133
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START AFTER 3 TRIES APU ON STATUS PAGE.  REPLACED APU STARTER TO CORRECT, OPS CHECKED NORMAL.
